MAUDE Adverse Event Report: BIOMET MICROFIXATION L-PLT LT REG 2.0 LACTOSORB SYS; CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE

BIOMET MICROFIXATION L-PLT LT REG 2.0 LACTOSORB SYS; CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE
Catalog Number 915-2102
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: flat titanium pectus bar 11" cat# jp-0110 lot# 283130.Battery powerdriver p2 cat# 50-1010 lot# 282330.Battery powerdriver p2 cat#50-1010 lot# 282320.Battery powerdriver p2 cat#50-1010 lot# 476000.Battery powerdriver p2 cat#50-1010 lot# 579610.Carroll-girard screw hex-end cat# sp-2693 lot# 818880.Lacto scr 1.5x4mm 1.5 sys 2pk cat# 915-2315 lot# 727800.Lactosorb1.5mm xshapeextplate cat# 915-2423 lot# 832560.Battery powerdriver p2 cat# 50-1010 lot# 692220.Battery powerdriver p2 cat# 50-1010 lot# 692220.Battery powerdriver p2 cat# 50-1010 lot# 003430.Battery powerdriver p2 cat# 50-1010 lot# 003380.Battery powerdriver p2 cat# 50-1010 lot# 760440.Battery powerdriver p2 cat# 50-1010 lot# 657440.Battery powerdriver p2 cat# 50-1010 lot# 657440.Battery powerdriver p2 cat# 50-1010 lot# 657440.Battery powerdriver p2 cat# 50-1010 lot# 760510.Battery powerdriver p2 cat# 50-1010 lot# 760350.Plate 4 hole with gap 2.0mm cat# sp-2292 lot# 480680.Ster trc tf 18.5mm bnt bur pl cat# sp-st-1020b lot# 147140.Ster trc 2 xd tf 1.5x4.0mm scr cat# sp-st2-6704 lot# 071120.Lacto scr 1.5x5mm 1.5 sys 2pk cat# 915-2316 lot# 728470.Report source foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347 - 2021 - 00441, 0001032347 - 2021 - 00443, 0001032347 - 2021 - 00444, 0001032347 - 2021 - 00445, 0001032347 - 2021 - 00446, 0001032347 - 2021 - 00447, 0001032347 - 2021 - 00448, 0001032347 - 2021 - 00449, 0001032347 - 2021 - 00450, 0001032347 - 2021 - 00451, 0001032347 - 2021 - 00452, 0001032347 - 2021 - 00453, 0001032347 - 2021 -00454, 0001032347 - 2021 - 00455, 0001032347 - 2021 - 00456, 0001032347 - 2021 - 00457, 0001032347 - 2021 - 00458, 0001032347 - 2021 - 00459, 0001032347 - 2021 - 00460, 0001032347 - 2021 - 00461, 0001032347 - 2021 - 00462, 0001032347 - 2021 - 00463.
 
Event or Problem Description
It was reported there was foreign material found within sterile packaging during incoming inspection.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the package.A single hair can be seen inside of the non sterile packaging.This complaint is confirmed.Per the packaging specifications no hair is allowed inside of the packaging.However, there is no risk to the patient as the hair is not within the inner sterile barrier.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.For the returned product the root cause of the reported issue is attributed to manufacturing deficiency.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
L-PLT LT REG 2.0 LACTOSORB SYS
Common Device Name
CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer delaney
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key12540562
Report Number0001032347-2021-00442
Device Sequence Number17167415
Product Code HRS
UDI-Device Identifier00841036054410
UDI-Public(01)00841036054410(17)260429(10)638640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Catalogue Number915-2102
Device Lot Number638640
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown